# SDR IPXA2025080303268

- Difficulty date: July 24, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N75591
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1040 TO 1060 LEFT, UNDER THE RAM AIR DOOR ACTUATOR, T-CHORD HAS EXFOLITATION CORROSION ON UPPER FLANGE, DOT 8-018.RECEIVED NEW INTERCOSTAL FROM TRAVELER # T25/1825274, BATCH #0004248846.  RESTORED SURFACE IN NEW INTERCOSTAL IAW AMM 51-21-15 ALODINE  PAINT IN CUT.  INSTALLED NEW INTERCOSTAL IN STA 1040 TO 1060 LEFT IAW SRM 51-40-02-0G-0.
